sexologist-icon

IVF treatment

I plan to began my IVF Treatment by mid aug post rakhsabandhan, so wanted to know how lOng I can continue Ovral G to avoid mensuation. Additionally i have noticed considerable weight gain with acne are these due to these medications. Please advise?
views-icons 56 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on IVF treatment

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Umesh Thakkar Ahmedabad | Gynecologist
Answered
if you have dicided to go for ivf ,may i know for what indication you have decided for ivf,what are your & your husband's investigation? who has advised you to start ovaral G & since how long you are taking it ? your all answer will help me to guide you better.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO